MAUDE Adverse Event Report: Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number PN-0006000
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a power cord was replaced during preventative maintenance (pm).No patient was involved.
 
Additional Manufacturer Narrative
An outset medical, inc.Field service engineer (fse) evaluated the device on-site, inspected the power cord and identified damage to power cord during inspection.The fse replaced the power cord.The actual device was not returned; however, a photograph was provided for evaluation.Visual inspection of the photograph found evidence of thermal damage.Based on the available information and investigation findings, the probable root cause was mechanical manipulation of the power cord, resulting in a partially seated electrical connection, increased electrical resistance and heating of the connector contacts, which led to progressive connector degradation and thermal damage.Appropriate corrective actions have been initiated.A review of production records for this serial number did not note any related manufacturing nonconformances that would contribute to this event.

Brand Name
Tablo Hemodialysis System
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
+1(669)231-8200
MDR Report Key50812718
Report Number3010355846-2026-00124
Device Sequence Number21494643
Product Code KDI
UDI-Device Identifier00850001011204
UDI-Public(01)00850001011204(11)210916
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPN-0006000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown